# SDR HNAA2019011500019

- Difficulty date: January 13, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 44,074 hours, 39,859 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  649  32-30  1914291  13JAN19  PHL  CLOSE AFTER TAKEOFF GEAR CONSTANT KNOCKING NOISE HEARD INFRONT AND BELOW FO. IN ADDITION NR 1 HYD PRESSURE FLUCTUATION FROM 2900 TO 3000 PSI. KNOCKING NOISE AT SAME PACE AS PRESSURE FLUCTUATION. FACT  14JAN19  17:28  PHL TROUBLESHOT WITH EMB 145 FIM 32-61-00-810-801-A UP TO STEP 5. FOUND PIN A AT PLUG P0048 DID NOT HAVE ADEQUATE VOLTAGE. R&R UP PROX SWITCH 2 HARNESS ON LT WING AS REQUIRED. ELECTRICAL TEST GOOD. OPS CHECKED IAW AMM 32-30-00 OPS CHECKS GOOD OK FOR SERVICE.
